# SDR AALA202504217957

- Difficulty date: April 11, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FR 20 RH DOORSTOP FITTING 7, UPPER INBOARD HOLE (H1) AT 1 O'CLOCK. CRACK LENGHT IS D=0.113 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING 7 LOC. AT LEVEL DOOR STOP #7 FR 20 R/H I.A.W A319 SRM  51-42-11-801, SRM 51-72-11-911-001, AND DRAWING D53114224.
